# SDR VNAA20250320026

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Ozn E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00209676 SN: 00816DISCREPANCY:FOUND CORROSION ON STRINGER 23R BETWEEN FS 310 AND FS 319.CORRECTIVE ACTION:REMOVED AND INSTALLED NEW SERVICEABLE STRINGER 23R PN# SH670-31211-4 BETWEEN FS 280.00 AND FS 333.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
